# SDR SWAA2021070727120

- Difficulty date: March 5, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSITION ANGLE HAS CORROSION AND GOUGES FROM STA 727-847. / R/R L/H TRANSITION ANGLE STA 727-847 IAW SRM 51-40-02. (SA-M 326 ATTACHED # A1164442)
